CASIA OpenIR  > 复杂系统管理与控制国家重点实验室  > 深度强化学习
Policy Iteration for H infinity Optimal Control of Polynomial Nonlinear Systems via Sum of Squares Programming
Zhu, Yuanheng1,2; Zhao, Dongbin1,2; Yang, Xiong3; Zhang, Qichao1,2
Source PublicationIEEE TRANSACTIONS ON CYBERNETICS
2018-02-01
Volume48Issue:2Pages:500-509
SubtypeArticle
AbstractSum of squares (SOS) polynomials have provided a computationally tractable way to deal with inequality constraints appearing in many control problems. It can also act as an approximator in the framework of adaptive dynamic programming. In this paper, an approximate solution to the H infinity optimal control of polynomial nonlinear systems is proposed. Under a given attenuation coefficient, the Hamilton-Jacobi-Isaacs equation is relaxed to an optimization problem with a set of inequalities. After applying the policy iteration technique and constraining inequalities to SOS, the optimization problem is divided into a sequence of feasible semidefinite programming problems. With the converged solution, the attenuation coefficient is further minimized to a lower value. After iterations, approximate solutions to the smallest L-2-gain and the associated H infinity optimal controller are obtained. Four examples are employed to verify the effectiveness of the proposed algorithm.
KeywordAdaptive Dynamic Programming (Adp) h Infinity Optimal Control Policy Iteration (Pi) Polynomial Nonlinear Systems Sum Of Squares (Sos)
WOS HeadingsScience & Technology ; Technology
DOI10.1109/TCYB.2016.2643687
WOS KeywordSTATE-FEEDBACK CONTROL ; DISCRETE-TIME-SYSTEMS ; ALGORITHM ; DYNAMICS ; EQUATION ; UPDATE
Indexed BySCI
Language英语
Funding OrganizationNational Natural Science Foundation of China(61603382 ; Early Career Development Award of SKLMCCS ; 61273136 ; 61573353 ; 61533017 ; 61503379)
WOS Research AreaAutomation & Control Systems ; Computer Science
WOS SubjectAutomation & Control Systems ; Computer Science, Artificial Intelligence ; Computer Science, Cybernetics
WOS IDWOS:000422925700005
Citation statistics
Cited Times:11[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.ia.ac.cn/handle/173211/21937
Collection复杂系统管理与控制国家重点实验室_深度强化学习
Affiliation1.Chinese Acad Sci, Inst Automat, State Key Lab Management & Control Complex Syst, Beijing 100190, Peoples R China
2.Univ Chinese Acad Sci, Beijing 100049, Peoples R China
3.Tianjin Univ, Sch Elect Engn & Automat, Tianjin 300072, Peoples R China
First Author AffilicationChinese Acad Sci, Inst Automat, State Key Lab Management & Control Complex Syst, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Zhu, Yuanheng,Zhao, Dongbin,Yang, Xiong,et al. Policy Iteration for H infinity Optimal Control of Polynomial Nonlinear Systems via Sum of Squares Programming[J]. IEEE TRANSACTIONS ON CYBERNETICS,2018,48(2):500-509.
APA Zhu, Yuanheng,Zhao, Dongbin,Yang, Xiong,&Zhang, Qichao.(2018).Policy Iteration for H infinity Optimal Control of Polynomial Nonlinear Systems via Sum of Squares Programming.IEEE TRANSACTIONS ON CYBERNETICS,48(2),500-509.
MLA Zhu, Yuanheng,et al."Policy Iteration for H infinity Optimal Control of Polynomial Nonlinear Systems via Sum of Squares Programming".IEEE TRANSACTIONS ON CYBERNETICS 48.2(2018):500-509.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhu, Yuanheng]'s Articles
[Zhao, Dongbin]'s Articles
[Yang, Xiong]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhu, Yuanheng]'s Articles
[Zhao, Dongbin]'s Articles
[Yang, Xiong]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhu, Yuanheng]'s Articles
[Zhao, Dongbin]'s Articles
[Yang, Xiong]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.